# SDR CA050815003

- Difficulty date: August 10, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Part number: 601R577921
- Condition: Damaged
- Location: Engine
- Part time: 13,944 hours, 12,624 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, B, J
- Precautionary procedure: E

## Discrepancy

(CAN) INITIAL INVESTIGATION OF RT FIRE INDICATION LEADS US TO BELIEVE THAT A CHAFED IDG HARNESS ARCED AGAINST MAIN FUEL CONTROL. THIS ACTION CAUSED MAIN FUEL CONTROL TO LEAK WHICH LEAD TO THE SMALL CONTAINED OVERHEATING EVENT. THIS CAUSED FIRE SYSTEM TO ALERT THE CREW.  IAW QRH, FLIGHT CREW ACTUATED THE (ENGINE FIRE PUSH) SWITCH AND SHUTDOWN THE ENGINE. INITIAL REPORTS SHOW THAT AFTER THE (ENGINE FIRE PUSH) SWITCH WAS PRESSED THE FIRE MESSAGE WENT OUT.  NO FIRE BOTTLES WHERE DISCHARGED AND THE AIRCRAFT LANDED SAFELY. POST INCIDENT INSPECTIONS REVEALED THAT THE CLAMP THAT RESTRAINED THE IDG HARNESS AT THE TOP OF THE SERVICE PANEL WAS LOOSE AND ALLOWED THE IDG HARNESS TO MOVE.  ENGINE WAS REMOVED AND REPLACED.
